MathSciNet Relay Station
MathSciNet bibliographic data
MR2417975 16E40 (16W30 17B37 17B55)
Masuoka, Akira Abelian and non-abelian second cohomologies of quantized enveloping algebras. J. Algebra 320 (2008), no. 1, 1–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement